Waves of Dizziness

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

need some zs
Regular Member


Date Joined Nov 2006
Total Posts : 143
   Posted 3/8/2010 1:41 PM (GMT -6)   
Yet another new symptom since starting the Zith/Rifampin combo. Waves of dizziness even when I'm sitting down. And when I close my eyes, I feel like the room is moving. Anyone else have this? Does anything help?

And could this be a symptom of Cymbalta withdrawal?

kitty9309
Regular Member


Date Joined Oct 2008
Total Posts : 163
   Posted 3/8/2010 2:07 PM (GMT -6)   
I had this as a regular symptom before abx. The Rifampin did make me much dizzier on the first dose. Even for a few months on the full dose, I would have increased dizziness about an hour after the dose.

My upper body and head would actually sway. It is nearly gone now and I am stopping the Rifampin any day now.

Are you taking it at night/evening? Does the dizziness subside before the next dose?

I have wondered if some if my persistant "dizziness/dysequalibrium" is a side effect of Rifampin.

Even Zith lists dizziness as a side.

And yes, withdrawel from Cymbalta could also be causing it. Are you discontinuing the Cymbalta slowly? I realize it is a capsule, but some have opened the capsules and split the doses to wean off even slower.

(I did see your e-mail. I will write when I get my e-mail straightened out.)
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 16, 2017 11:48 AM (GMT -6)
There are a total of 2,856,089 posts in 313,363 threads.
View Active Threads


Who's Online
This forum has 155022 registered members. Please welcome our newest member, dfghkop82.
483 Guest(s), 7 Registered Member(s) are currently online.  Details
alephnull, countingstarsx, mattamx, JNF, Mack54, ArtAngel, InTheShop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer